Access count of this item: 65

Files in This Item:
File Description SizeFormat 
0879-5.pdf680.38 kBAdobe PDFView/Open
Title: 可算個の値の母数で漸近的に確立1で正しく推定する一致推定量について
Authors: 佐藤, 道一  KAKEN_name
Author's alias: Sato, Michikazu
Issue Date: Jun-1994
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 879
Start page: 74
End page: 86
URI: http://hdl.handle.net/2433/84179
Appears in Collections:0879 Large Sample Theory of Statistical Estimation

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.